Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Stiffness, pain in finger joints, chest tightness. Side effects of Remifemin taking for menopause symptoms?

I am 51 years old and I take micardis plus 80/12.5 for hypertension . Remifemin (3 months )for menopause symptoms of hot flushes, extreme dizziness, which it has seemed to help. But now I have severe finger joint pain ,very stiff during the night and early morning, continues through the day and now also in my toes and knees,tingling sensation in my forearm and a tightness in the chest. Would this be a side effect of Remifemin or are they menopause symptoms.
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for posting your query on health care magic.
These are not side effects of Remifemin.
Neither these are menopausal symptoms.
It is completely a different pathology.
It could be rheumatoid arthritis.
I suggest you to consult a Rheumatologist for the same.
Hope this helps.
Dr Nilofer
Answered: Mon, 12 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor